# SDR AALA202212236358

- Difficulty date: November 3, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT PASSENGER CABIN SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 AT S23R. REPLACED SHEAR PLATE PER SRM 51-42-11-801 AND DWG D53474180.
